# SDR HNAA2024092300840

- Difficulty date: August 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 41,698 hours, 37,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E051427 CABIN LH #3 FLOOR SILL CORRODED.  RAR LH CABIN FLOOR SILL #3 IAW EMB 145 SRM 51-40-02.
